# SDR DALA2025031401981

- Difficulty date: March 14, 2025
- Submitted: March 14, 2025
- Operation: Air carrier
- Aircraft: N411DX
- Make and model: Airbus A330-941
- Aircraft serial: 1991
- Aircraft time: 17,135 hours, 1,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3411 1L DOOR EMER LIGHT STAYS ON DURING FLIGHT. THE ONE BY DOOR, OVER THE FA PANEL AND OVER SEAT 1C. CORRECTIVE ACTION: RESET SYSTEM PER A330 AMM 33-52. OPS CHECK GOOD. (0856599)
